MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404138
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Incontinence (1928); Tissue Damage (2104)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product component: model number/catalog number 72400024 and 72404127, serial number: null and null, batch/lot number 882198014 and 895209012, model/catalog description balloon fgs 61-70cm and control pump fgs iz.
 
Event or Problem Description
It was reported that patient experienced recurring incontinence due to atrophy with an artificial urinary sphincter (aus).The aus cuff, pump, and balloon were explanted and a new 7.5cm aus cuff, pump and balloon were implanted.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8166947
Report Number2183959-2018-61708
Device Sequence Number13943410
Product Code EZY
UDI-Device Identifier00878953003160
UDI-Public00878953003160
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/06/2015
Device Model Number72404138
Device Catalogue Number72404138
Device Lot Number893664016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/14/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;